Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have pain in stomach and loose motions. Taking medication. Recommendations?

Dear Sir, I am 49years old suffering from irritable bowl for the past three years.I was undergone Gall Blodder Stone Operation last year .Now my problem of irritable bowel has become severe. I am frequently feeling pain in stomach and with frequent loose motions,it affecting my normal life. I am ungone treatement of Alopath medicine.He has prescribed Normaxin two times and Rabonik 20 before breakfast . Still I am feeling pain in stomach and indigesion. I am only taking home made light food Kindly help. Subhajit Kar West bengal
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Irritable bowel syndrome (IBS) is a psychosomatic disorder.Drugs like Normaxin & Rabonik are seldom helpful. It is associated with freequent pain & altered bowel movements. In some persons constipation may be the prominent feature & in others like you diarrhoea is more freequent. So it is also called as motility disorder. Treatment is DIFFERENT for constipation dominant & diarrhoea dominant IBS. While specific & effective drugs like Tegaserd is available for constipation dominant IBS, no such specific drug is available for diarrhoea dominant IBS. However, a recent novel anti spasmodic drug Drotaverine (dose 40mg taken as & when required) is found to be very effective in bringing down the pain & freequency of diarrhoea. It leads to minimal side effects. Dietary restrictions play a major role. Avoid spicy & irritant food.Take fiber diet.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor